# SDR AWXA200401097

- Difficulty date: September 25, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53475765000
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON AFT BULK CARGO DOOR SILL BEAM Y1500 RT, BETWEEN FS 60 AND FS 62.  MAINTENANCE CUTOUT DAMAGED AREAS OF AFT BULK CARGO DOOR SILL BEAM Y1500 RT AT FS 60, FS 61, AND FS 62; FABRICATED 3 EACH FILLERS AND DOUBLERS; INSTALLED REPAIR PARTS IAW ER 26-5341-04278-RC1.
